Journal of Applied Mathematics and Stochastic Analysis
Volume 6 (1993), Issue 2, Pages 153-159
A note on controllability of neutral Volterra integrodifferential systems
Bharathiar University, Department of Mathematics, Coimbatore, Tamil Nadu 641 046, India
Received 1 November 1991; Revised 1 March 1993
Copyright © 1993 K. Balachandran and P. Balasubramaniam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions for the controllability of nonlinear neutral Volterra integrodifferential systems are established. The results are obtained using the Schauder fixed point theorem.